Hausdorff closed extensions of pre-uniform spaces

Adalberto García-Máynez, Rubén Mancio-Toledo

Abstract

The family of densely finite open covers of a Hausdorff space X determines a completable pre-uniformity on X and the canonical completion X is Hausdorff closed. We compare X with the Katetov extension kX of X and give sufficient conditions for the non-equivalence of kX and X.

Keywords

Hausdorff closed space; Densely finite-cover; Katetov extension; Round filter

Full Text:

PDF

References

R. Engelking, General Topology, Polish Scientific Publishers (Warszawa, 1975).

A. García-Máynez and Rubén S. Mancio, Completions of pre-uniform spaces, Appl. Gen. Topol. 8, no. 2 (2007), 213–221.

A. García-Máynez and Rubén S. Mancio, Extending maps between pre-uniform spaces, Appl. Gen. Topol. 13, no. 1 (2012), 21–25.

A. García-Máynez and A. Tamariz, Topología General, Porrúa (México, 1988).

Rubén S. Mancio, Los espacios pre-uniformes y sus completaciones, Ph. D. Thesis, Universidad Nacional Autónoma de México, 2007.

Abstract Views

1059
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt